Couldn't find what you looking for?

TRY OUR SEARCH!

Hey there everyone. i have had a rash for about three weeks now. i have been to the docs many times and frankly they don't have a clue. i have had antibiotics,creams, and anti itch tablets.
The rash started around my groin.It is very aggressive. red in color,slighty raised and itches like mad. On my arms and legs it is like small little areas of rash. But on the inside of my legs next to my testicles it is like a lot of rashes joining together to make a larger area. It has now moved to my back,buttocks,feet and soles of my feet. it seems to have been morphing. in the beginning the rash didn't itch. but as some areas are fading in color the itch becomes more intense. it also becoming dry and the skin is breaking. but strangely enough only on my wrists as far as i can see.
The doctors are baffled as i have had blood tests and all was clear and they have explained that it looks like a fungal rash but can't understand that after giving me the strongest anti-fungal drugs on the market the rash is still present. Does anyone out there in cyberspace have any ideas?
If you do that would be great.
Cheers Glyn

Loading...

I've had similar and used daktarin ... yes its a foot cream but it works as an anti fungal ... I think taking blood presure tablets has made me more sensertive to pollen and dust ... something to do with nerve endings and the way the drugs work /... a bit like viagra only working on certain blood vessels.. I'm no pro so this is based on observation only ...but try this as a fix for pollen - nazel - dry skin around the nose.
Cheers.
Bose.
Reply

Loading...

hi what you have sounds like two things scabbies mostly try a kwalada cream for a couple of days along with the shampoo it could also be a very bad case of exzema good luck
Reply

Loading...

Hey to all, hope this does not have any thing to do with a rash that i had, sweat also but there! And i went to a health fare at my church and had a prostate test and and PSA blood test, and from all of that they found that i have prostate cancer! So i think your body is trying to fight some thing thats going wrong and this rash might be a sign that some thing is going wrong! Any way go to the Doctor if u have health Ins. and hope its not cancer!There is a cream that gets reed of its Jock itch cream it goes away but if i feel a little itch so i put the cream on before it start to bad! Any way hop this helps its not much Doctors can do about the rashes on people! But its a over the counter cream in a little tub. 
Reply

Loading...